MAUDE Adverse Event Report: O&MINOR HALYARD, INC. BACK TABLE COVER, BACK TABLE COVER, 50" X 90" - HANDI-BIN; EQUIPMENT COVERS

O&MINOR HALYARD, INC. BACK TABLE COVER, BACK TABLE COVER, 50" X 90" - HANDI-BIN; EQUIPMENT COVERS
Model Number 42223NS
Medical Device Problem Codes Material Frayed (1262); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Upon completion of the investigation; a follow-up report will be filed.All information reasonably known as of 26jul2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
O&m halyard, inc.Received a single report that referenced six different incidences, which were associated with separate units, involving six different patients.Please refer to (b)(4) for the first incident and patient.This is the fourth of the five remaining reports.Refer to 3005997949-2019-00007 for the first patient.Refer to 3005997949-2019-00008 for the second patient.Refer to 3005997949-2019-00009 for the third patient.Refer to 3005997949-2019-00011 for the fifth patient.It was reported that there were six instances where the back table cover is linting and leaving specs in the patient's eyes.Additional information was requested from the customer.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 11sep2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by o&m halyard, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to o&m halyard, inc.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.
 
Event or Problem Description
O&m halyard, inc.Received a single report that referenced six different incidences, which were associated with separate units, involving six different patients.Please refer to (b)(4) for the first incident and patient.This is the fourth of the five remaining reports.Refer to 3005997949-2019-00007 for the first patient.Refer to 3005997949-2019-00008 for the second patient.Refer to 3005997949-2019-00009 for the third patient.Refer to 3005997949-2019-00011 for the fifth patient.It was reported that there were six instances where the back table cover is linting and leaving specs in the patient's eyes.Please refer to (b)(4) for the first incident and patient.Additional information was requested from the customer but not received.

Brand Name
BACK TABLE COVER, BACK TABLE COVER, 50" X 90" - HANDI-BIN
Common Device Name
EQUIPMENT COVERS
Manufacturer (Section D)
O&MINOR HALYARD, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8834174
Report Number3005997949-2019-00010
Device Sequence Number14099879
Product Code PUI
UDI-Device Identifier30680651422232
UDI-Public30680651422232
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
D320421
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42223NS
Device Catalogue Number104222300
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/01/2019
Supplement Date Received by Manufacturer09/06/2019
Initial Report FDA Received Date07/26/2019
Supplement Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;